CSpace  > 系统科学研究所
bandwidthselectioninnonparametricspectraldensityestimationofthestationarygaussianprocess
Yu D(于丹)
1996
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume12Issue:4Pages:363
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48046
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yu D. bandwidthselectioninnonparametricspectraldensityestimationofthestationarygaussianprocess[J]. actamathematicaeapplicataesinica,1996,12(4):363.
APA 于丹.(1996).bandwidthselectioninnonparametricspectraldensityestimationofthestationarygaussianprocess.actamathematicaeapplicataesinica,12(4),363.
MLA 于丹."bandwidthselectioninnonparametricspectraldensityestimationofthestationarygaussianprocess".actamathematicaeapplicataesinica 12.4(1996):363.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[于丹]'s Articles
Baidu academic
Similar articles in Baidu academic
[于丹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[于丹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.